# SDR UALA2009081002436

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,596 hours, 9,804 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1180 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME & TENSION TIE CRACK STA 1180 STR 10L.  MAJOR REPAIR ACCOMPLISHED: REMOVED FRAME. FABRICATED AND INSTALL REPAIR PARTS. ACCOMPLISHED CRACKED FRAME REPAIR.
